# SDR IPXA0M61915

- Difficulty date: August 8, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Engine: Pwa PW4460
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Failed
- Location: Nr 3 Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, NR 3 SLAT PULLEY DRUM BRACKET FAILED CAUSING DMG TO NR 3,4 & 5  SLATS.  DMG TO NR 3 SLAT CABLES.  DMG TO 437 AND 443 L/E RIBS.  REPAIRED RIBS IAW MD11-5710-39106-A AT XOS-443, MD11-5710-39117-A AT X OS437. R & R NR 3 SLAT AND NR4 SLAT, REPAIRED NR 5 SLAT IAW EO.  R & R CABLES AND ASSOCIATED PARTS REFLECTED ON N/R AND LOGPAGES.
